Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
ISSN-L : 0453-4654
Active Adaptive Control Based on an ARX Model with Randomly Varying Coefficients
Tadashi ISHIHARAKen'ichi ABEHiroshi TAKEDA
Author information
JOURNAL FREE ACCESS

1985 Volume 21 Issue 7 Pages 698-705

Details
Abstract
Extensions of the existing single-step active adaptive control algorithms are considered in this paper. Firstly, the active adaptive control of Goodwin and Payne and the innovations dual control of Milito et al. are extended to ARX models with the randomly varying coefficients consisting of white and coloured noise processes. The relationship and drawbacks of the extended algorithms are discussed. A new algorithm is proposed to improve the performances of the extended algorithms for the models with the randomly varying gain coefficient containing the white noise component. Secondly, the extension to the models with d(d≥2) input delays is considered. It is shown that predictors of the outputs up to d-1 step ahead are required for the realization of the active adaptive control algorithms. Finally, simulation results are presented to illustrate the performance levels of the algorithms.
Content from these authors
© The Society of Instrument and Control Engineers (SICE)
Previous article Next article
feedback
Top